Science Proves Musical Myths Wrong

Joe Barbenel
Author
J. B. Davies
coauth
Patrick Kenny
coauth

 

Journal ITG Journal
Year 1998
Volume 22
Issue 4
Pages 12-15

Barbenel, Joe; Davies, J. B.; Kenny, Patrick (1998) Science Proves Musical Myths Wrong. In: ITG Journal: The International Trumpet Guild, Vol. 22, No. 4, pp. 12-15. Available at https://openmusiclibrary.org/article/154849/.

Links

View it in the Music Periodicals Database

Uploads

Drag and drop files here

or click to select them
Uploaded just now